Items where Author is "Riedle, M."

Group by: Item Type | No Grouping
Number of items: 3.


Appleby, J.A.D. and Mao, X. and Riedle, M. (2007) Geometric Brownian Motion with delay: mean square characterisation. Proceedings of the AMS. ISSN 0002-9939 (In Press)

Reiß, M. and Riedle, M. and Van Gaans, O. (2006) Delay differential equations driven by Lévy processes: Stationarity and Feller properties. Stochastic Processes and their Applications, 116 (10). pp. 1409-1432. ISSN 0304-4149

MIMS Preprint

Appleby, J. A. D. and Riedle, M. and Swords, C. (2010) Bubbles and crashes in a Black-Scholes model with delay. [MIMS Preprint]

This list was generated on Mon Oct 2 01:00:47 2023 BST.